# SDR FDEA202211142769

- Difficulty date: November 14, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 80,471 hours, 19,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK AT STATION 755 X = 27.5   CROWN FOUND BROKEN.  MAIN DECK CARGO COMPARTMENT FLOOR BROKEN SEAT TRACK CROWN AT STATION 755 X =   27.5 EVALUATED AND FOUND EXCEEDED LIMIIT IN ACCORDANCE WITH SRM  53-00-52-1A   ALLOWABLE DAMAGE 1 FIGURE 101 SHEET 1.SEAT TRACK  REPAIR CARRIED OUT AT EXISTING   SPLICES STATION 745 TO STATION 825 X = 27.5 IN ACCORDANCE WITH SRM 53-00-52-2R   REPAIR 1 FIGURE 201 SHEET 1 REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
